Concise proof demonstrates absolute monotonicity of specific functions involving elliptic integrals, indicating mathematical advancements.
In the paper, the authors concisely prove the absolute monotonicity of two functions and their normalized remainders involving the Gauss hypergeometric functions and complete elliptic integrals of the second kind. These arguments are different from the corresponding discussions in the paper “F. Wang and F. Qi, Absolute monotonicity of four functions involving the second kind of complete elliptic integrals , J. Math. Inequal. 19 (2025), no. 2, 605–624. DOI: https://doi.org/10.7153/jmi-2025-19-37 ”.
No takes yet. Share an insight, caveat, or question.
He et al. (2026) studied this question.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context: